# SDR 97UAL900575

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AIR USED AND SMOKE IN CABIN.  *S/D*  GROUND CHECKED AIRCRAFT AND PACKS.  NO REPEAT OF PROBLEM.
